MAUDE Adverse Event Report: BIOMEDICAL ENTERPRISES, INC. TITAN; SE-1818TI

BIOMEDICAL ENTERPRISES, INC. TITAN; SE-1818TI
Model Number SE-1818TI
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/05/2015
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2015, patient underwent fixation procedure within the calcaneal cuboid joint, using a bme titan.At one week post operative, patient returned for follow up appointment and x-ray revealed that implant had broken.Device was removed on (b)(6) 2016.

Brand Name
TITAN
Common Device Name
SE-1818TI
Manufacturer (Section D)
BIOMEDICAL ENTERPRISES, INC.
14785 omicron dr., suite 205
san antonio TX 78245
MDR Report Key5545475
Report Number1649263-2016-00007
Device Sequence Number368838
Product Code JDR
UDI-Device Identifier00810633021538
UDI-Public00810633021538
Combination Product (Y/N)N
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/01/2019
Device Model NumberSE-1818TI
Device Lot NumberBMESE145145B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2016
Initial Report FDA Received Date04/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight68